Exercise can help - try Googling Kegel exercises. It really can make a difference if you can tone up your "lady bits" muscles.
Yes, it did stop after some months, although I still have some dryness and itching, but no more discharge. I was prescribed a cream for the dryness.
your Gp practice should have nurses who can advise or refer to specialist nurse for advice I dont know wether its side effect but lots of specialsit advice out there as common female problem effecting all ages so might be able to improve symptoms check with GP>
Love Poppy x
I had the same problem a few months ago. My pharmacist gave me APS tamoxifen and it caused the most horrendous leaking and also genital itching(not fun!). I am now on wockhardt brand again and everything has settled down,thank goodness!It might be worth you seeing if you can swap brands. Lots of ladies on here seem to prefer APS because SE are less severe but I found the opposite! Worth trying different ones until you find the one best suited to you.
This is a bit gross but I am just wondering if any of you have been suffering with an almost constant leaking of lady fluids since being on the tamoxifen??? I have been on the tamox for a year now and this constant leaking started about 3 months ago. It's getting uncomfortable now and I am sure that wearing pads all the time cannot be good for your lady bits! I feel like I am wetting myself when I leak - its really not very pleasant!! To start with it made me very red and sore to which I thought I had an infection - but no not an infection. So I guess this is just another joyous side effect of tamoxifen. great. If anyone else had this did it stop eventually?